# SDR DALA2019062003690

- Difficulty date: June 19, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 60,884 hours, 22,363 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1131016) DURING INSPECTION FOUND CRACKED FRAME AT BS 500A BTW S-8R TO S-9R AT PASSENGER CABIN. PERFORMED PERMANENT REPAIR ON FRAME AR BS 500A BTW S-8R TO S-9R AT PASSENGER CABIN AS PER ER/A 578626-14AD. REV. 0 AND ERA 578626-14AD REV. ORIGINAL.
